Peter Bryn

Technical Solutions Manager
ABB Marine & Ports
Participe à 4 sessions

Peter is the Technical Solutions Manager for ABB Marine & Ports, designing pure-electric and hybrid diesel-electric systems for ships and boats. He recently relocated to Seattle.

Prior to that, Peter began his career and spent eight years with ExxonMobil's marine company.

Peter is the former TX State Coordinator for Citizens’ Climate Lobby and has been a volunteer since 2013 when he founded CCL's first Houston Chapter. Since then, he's been involved in many CCL activities including leading both the Texas Energy Freedom Tour and Southern Energy Freedom Tour, helping to create the Endorser Program, serving briefly as CCL/CCE’s Conservative Director, and was a founding member of CCL’s Conservative Caucus.

Peter has spent his career in the energy industry because of a concern about the dual challenges of providing affordable energy to the world while responsibly managing climate change risks.

Peter has a BS in Naval Architecture/Marine Engineering from Webb Institute and an MS in Transportation from MIT.

Sessions auxquelles Peter Bryn participe

Dimanche 19 juin, 2016

Fuseau horaire: (GMT-05:00) Eastern Time (US & Canada)
11:00 AM
11:00 AM

- Palladian

Workshop

Peter Bryn, ABB Marine & Ports (Participant.e)

3:00 PM
3:00 PM
Regional Meeting Third Coast - TX, LA, MS
2 heures, 3:00 PM - 5:00 PM

- Senate

Workshop

Brett Cease, Citizens' Climate Lobby/Citizens' Climate Education (Modérateur.rice)

Peter Bryn, ABB Marine & Ports (Modérateur.rice)

Lundi 20 juin, 2016

Fuseau horaire: (GMT-05:00) Eastern Time (US & Canada)
3:15 PM
3:15 PM

- Senate

Panel

Peter Bryn, ABB Marine & Ports (Modérateur.rice)

Kim Schaffer, Citizens' Climate Lobby - Lehigh Valley (Participant.e)

Randy Gyory, CCL Lehigh Valley Chapter (Participant.e)

John McAndrew, CCL Santa Fe chapter (Participant.e)

4:30 PM
4:30 PM

- Regency Ballroom

Panel

Bill Curtis, Mississippi Gulf Coast Chapter (Participant.e)

Peter Bryn, ABB Marine & Ports (Participant.e)

Jay Butera, Citizens' Climate Lobby (Participant.e)

Zaurie Zimmerman, Citizens' Climate Lobby (Participant.e)

Grant Couch, CCL Conservative Caucus (Modérateur.rice)

Bruce Tierney, Citizens' Climate Lobby (Modérateur.rice)

Sessions auxquelles Peter Bryn assiste

Dimanche 19 juin, 2016

Fuseau horaire: (GMT-05:00) Eastern Time (US & Canada)
8:00 AM
8:00 AM
Registration
1 heure, 8:00 AM - 9:00 AM

- Regency Gallery

Registration

9:00 AM
9:00 AM

- Regency Ballroom

5:15 PM
5:15 PM

- Calvert

7:00 PM
7:00 PM

- Regency Ballroom

Daniel Richter, Citizens' Climate Education/Citizens' Climate Lobby (Participant.e)

9:00 PM
9:00 PM

- Regency Gallery

Lundi 20 juin, 2016

Fuseau horaire: (GMT-05:00) Eastern Time (US & Canada)
9:00 AM
9:00 AM
Plenary with Mark Reynolds
30 minutes, 9:00 AM - 9:30 AM

- Regency Ballroom

9:30 AM
9:30 AM
Keynote with Dr. Michael Mann
45 minutes, 9:30 AM - 10:15 AM

- Regency Ballroom

Keynote

Michael Mann, Penn State University (Participant.e)

11:00 AM
11:00 AM

- Regency Ballroom

Talk

Jonathan Patz, Global Health Institute of the University of Wisconsin-Madison (Participant.e)

11:15 AM
11:15 AM

- Regency Ballroom

Panel

Mark Reynolds, Citizens' Climate Education/Citizens' Climate Lobby (Modérateur.rice)

Keya Chatterjee, US Climate Action Network (Participant.e)

Bob Inglis, republicEN.org (Participant.e)

Jerry Taylor, The Niskanen Center (Participant.e)

Joan Rosenhauer, Catholic Relief Services (Participant.e)

Bill Twist, Pachamama Alliance (Participant.e)

2:00 PM
2:00 PM
Explaining the REMI Study
1 heure, 2:00 PM - 3:00 PM

- Calvert

Panel

Scott Nystrom, FTI Consulting (Participant.e)

Mardi 21 juin, 2016

Fuseau horaire: (GMT-05:00) Eastern Time (US & Canada)
6:30 PM
6:30 PM
Reception (light refreshments, cash bar)
3 heures, 6:30 PM - 9:30 PM

- Blue Room

Partager